# SDR R61A201612120732

- Difficulty date: December 12, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 23,688 hours, 18,694 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 558312
- Part serial: 1524
- Condition: Inoperative
- Location: Fa Station
- Part time: 9,229 hours, 7,310 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT FLIGHT ATTENDANT HANDSET DID NOT ILLUMINATE THE EMERGENCY CALL BUTTON OR RAINBOW LIGHT.
